# SDR DALA2022091406123

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 70,565 hours, 27,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8692845) DURING INSPECTION FOUND BLANKING PLATE AT BUTT LINE BOWING OUT & FASTENERS MISSING. FWD BLANKING PLATE AFT WINGS. REMOVED PLATE & FOUND CORROSION UNDER PLATE, C/W ERA 602160-14 REV A.
